Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Should I continue ginette 35 after consumption of i-pill ?

I am taking ginette 35 since i am suffering 4rm pcod .On the consumption of 12th tablet i had unprotected anal sex.i took i-pill within 72 hours.should i continue with ginette 35 now?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
As you are taking combined hormonal pills, they will give protection from pregnancy along with treating poly cystic ovary disease.
So, if you have taken contraceptive pills with out missing, no need to take the emergency pill actually.
Repeated intake of emergency pills can lead to problems.
For more details :

But as you are taking the contraceptive pills for poly cystic ovary disease, you have to continue them.
Usually hormonal pills to be taken for around 2 to 3 months to cure the PCOD.
After that ultrasound is needed to evaluate the status of the PCOD.
And depending on the findings further treatment can be planned.
Take care.
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor